# SDR SWAA2016082555163

- Difficulty date: August 6, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 61,576 hours, 36,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8220
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD FRAME CORRODED AT BS 303, BETWEEN STRINGERS 11 - 12L.    R & R THE DOOR FRAME IAW SRM & DWG.
